# SDR YENA20140110008

- Difficulty date: January 10, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 32,523 hours, 11,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 048223
- Condition: Failed
- Location: 10wl
- Part time: 32,523 hours, 11,511 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2170, DURING MAINTENANCE CHECK,  FOUND EPSU BATTERY EMER L FAILED DURING EMER LIGHT TEST. REPLACED FWD EPSU BATTERY AND POWER UNIT ASSEMBLY IAW AMM 33-51-38 OPS CHECKED GOOD.
